# SDR ASOA2013082208896

- Difficulty date: August 14, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,295 hours, 31,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 349 AND FS 409 CORRODED IN SEVERAL AREAS.  REMOVED SEAT TRACK IAW 53-01-11-000-802.  DRILLED DEBURRED IAW AMM 53-01-11-400-802.  INSTALLED NEW SEAT TRACK IAW 53-01-11-400-802.   INSTALLED RT SEAT TRACK IAW AMM 53-01-11-400-802.
